Department of Mathematics, HKUST  

  JIN, Tianling   金天靈

  PhD Rutgers

Office: Room 3424  

Telephone: 7417  

Email: tianlingjin@ust.hk  

URL:
https://www.math.hkust.edu.hk/~tianlingjin   
  Associate Professor / PG Programs Coordinator

Teaching

  • MATH5281  Partial Differential Equations
  • MATH6900B  Mathematics Seminar
  • MATH6900D  Mathematics Seminar
  • MATH6914Q  Reading Course: Regularity for Elliptic Equations of Second Order
  • MATH6990  MPhil Thesis Research
  • MATH7990  Doctoral Thesis Research

Research Interests

  • Analysis, Partial differential equations, Differential geometry

Awards & Honors

  • National Excellent Young Scientists Fund 2021   (2021)

       Selected Publications

Full Publication List [HKUST Scholarly Publications]  

Article   

  1. Singular extinction profiles of solutions to some fast diffusion equations
    • Author(s): Jin, Tianling; Xiong, Jingang
    • Source: Journal of Functional Analysis, v. 283, (7), October 2022, article number 109595
    • Year: 2022

  2. On a Rayleigh-Faber-Krahn inequality for the regional fractional Laplacian
    • Author(s): Jin, Tianling; Kriventsov, Dennis; Xiong, Jingang
    • Source: Annals of Applied Mathematics, v. 37, (3), August 2021, p. 363-393
    • Year: 2021

  3. Asymptotic symmetry and local behavior of solutions of higher order conformally invariant equations with isolated singularities
    • Author(s): Jin, Tianling; Xiong, Jingang
    • Source: Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 13 November 2020
    • Year: 2020

  4. An existence theorem on the isoperimetric ratio over scalar-flat conformal classes
    • Author(s): Chen, Xuezhang; Jin, Tianling; Ruan, Yuping
    • Source: Journal of Differential Equations, v. 269, (5), August 2020, p. 4116-4136
    • Year: 2020

  5. Hölder Gradient Estimates for a Class of Singular or Degenerate Parabolic Equations
    • Author(s): Imbert, Cyril; Jin, Tianling ; Silvestre, Luis
    • Source: Advances in Nonlinear Analysis, v. 8, (1), March 2019, p. 845-867
    • Year: 2019

  6. On the isoperimetric quotient over scalar-flat conformal classes
    • Author(s): Jin, Tianling ; Xiong, Jingang
    • Source: Communications in Partial Differential Equations, v. 43, (12), December 2018, p. 1737-1760
    • Year: 2018

  7. Schauder estimates for an integro-differential equation with applications to a nonlocal Burgers equation
    • Author(s): Imbert, Cyril; Jin, Tianling ; Shvydkoy, Roman
    • Source: Annales de la Faculté des Sciences de Toulouse. Mathématiques Sér. 6, v. 27, (4), 2018, p. 667-677
    • Year: 2018

  8. Potential Singularity for a Family of Models of the Axisymmetric Incompressible Flow
    • Author(s): Hou, Thomas Y.; Jin, Tianling ; Liu, Pengfei
    • Source: Journal of Nonlinear Science, v. 28, (6), December 2018, p. 2217-2247
    • Year: 2018

  9. Minimizers for the Fractional Sobolev Inequality on Domains
    • Author(s): Frank, Rupert L.; Jin, Tianling ; Xiong, Jingang
    • Source: Calculus of Variations and Partial Differential Equations. , v. 57, (2), April 2018, article number 43
    • Year: 2018

  10. DINI AND SCHAUDER ESTIMATES FOR NONLOCAL FULLY NONLINEAR PARABOLIC EQUATIONS WITH DRIFTS
    • Author(s): Dong, Hongjie; Jin, Tianling ; Zhang, Hong
    • Source: ANALYSIS & PDE. , v. 11, (6), 2018, p. 1487-1534
    • Year: 2018

  11. On Local Behavior of Singular Positive Solutions to Nonlocal Elliptic Equations
    • Author(s): Jin, Tianling; De Queiroz, Olivaine Santana; Sire, Yannick; Xiong, Jingang
    • Source: Calculus of Variations and Partial Differential Equations. , v. 56, (1), February 2017, article number 9
    • Year: 2017

  12. Hölder Gradient Estimates for Parabolic Homogeneous p-Laplacian Equations
    • Author(s): Jin, Tianling; Silvestre, Luis
    • Source: Journal des Mathematiques Pures et Appliquees. , v. 108, (1), July 2017, p. 63-87
    • Year: 2017

  13. The Nirenberg Problem and its Generalizations: a Unified Approach
    • Author(s): Jin, Tianling; Li, Yanyan; Xiong, Jingang
    • Source: Mathematische Annalen. , v. 369, (1-2), October 2017, p. 109-151
    • Year: 2017

  14. Solutions of Some Monge–Ampère Equations with Isolated and Line Singularities
    • Author(s): Jin, Tianling; Xiong, Jingang
    • Source: Advances in Mathematics. , v. 289, February 2016, p. 114-141
    • Year: 2016

  15. Schauder estimates for nonlocal fully nonlinear equations
    • Author(s): Jin, Tianling; Xiong, Jingang
    • Source: Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire. , v. 33, (5), September 2016, p. 1375-1407
    • Year: 2016

  16. Propagation in a non local reaction diffusion equation with spatial and genetic trait structure
    • Author(s): Berestycki, Henri; Jin, Tianling; Silvestre, Luis E.
    • Source: Nonlinearity. , v. 29, (4), March 2016, p. 1434-1466
    • Year: 2016

  17. A sharp Sobolev trace inequality involving the mean curvature on Riemannian manifolds
    • Author(s): Jin, Tianling; Xiong, Jingang
    • Source: Transactions of the American Mathematical Society. , v. 367, (9), 2015, p. 6751-6770
    • Year: 2015

  18. On a fractional Nirenberg problem, part II: Existence of solutions
    • Author(s): Jin, Tianling; Li, YanYan; Xiong, Jingang
    • Source: International Mathematics Research Notices. , v. 2015, (6), 2015, p. 1555-1589
    • Year: 2015

  19. Schauder estimates for solutions of linear parabolic integro-differential equations
    • Author(s): Jin, Tianling; Xiong, Jingang
    • Source: Discrete and Continuous Dynamical Systems- Series A. , v. 35, (12), December 2015, p. 5977-5998
    • Year: 2015

  20. Existence and asymptotics for solutions of a non-local Q-curvature equation in dimension three
    • Author(s): Jin, Tianling; Maalaoui, Ali; Martinazzi, Luca; Xiong, Jingang
    • Source: Calculus of Variations and Partial Differential Equations. , v. 52, (3-4), March 2015, p. 469-488
    • Year: 2015

  21. On a fractional Nirenberg problem, part I: Blow up analysis and compactness of solutions
    • Author(s): Jin, Tianling; Li, YanYan; Xiong, Jingang
    • Source: Journal of the European Mathematical Society. , v. 16, (6), 2014, p. 1111-1171
    • Year: 2014

  22. A Liouville Theorem for Solutions of Degenerate Monge-Ampère Equations
    • Author(s): Jin, Tianling; Xiong, Jingang
    • Source: Communications in Partial Differential Equations. , v. 39, (2), February 2014, p. 306-320
    • Year: 2014

  23. Local Analysis of Solutions of Fractional Semi-Linear Elliptic Equations with Isolated Singularities
    • Author(s): Caffarelli, Luis; Jin, Tianling; Sire, Yannick; Xiong, Jingang
    • Source: Archive for Rational Mechanics and Analysis. , v. 213, (1), July 2014, p. 245-268
    • Year: 2014

  24. A Fractional Yamabe Flow and Some Applications
    • Author(s): Jin, Tianling; Xiong, Jingang
    • Source: Journal für die Reine und Angewandte Mathematik. , v. 2014, (696), November 2014, p. 187-223
    • Year: 2014

  25. Sharp constants in weighted trace inequalities on Riemannian manifolds
    • Author(s): Jin, Tianling; Xiong, Jingang
    • Source: Calculus of Variations and Partial Differential Equations. , v. 48, (3-4), November 2013, p. 555-585
    • Year: 2013

  26. Symmetry and nonexistence of positive solutions of elliptic equations and systems with Hardy terms
    • Author(s): Jin, Tianling
    • Source: Annales de l'Institut Henri Poincaré C, Analyse non linéaire. , v, 28, (6), November-December 2011, p. 965-981
    • Year: 2011

  27. Pathological solutions to elliptic problems in divergence form with continuous coefficients
    • Author(s): Jin, Tianling; Maz'ya, Vladimir; Van Schaftingen, Jean
    • Source: Comptes Rendus Mathematique. , v. 347, Issue 13-14, 2009, July, p. 773-778
    • Year: 2009